# SDR C2XA04SH321

- Difficulty date: May 26, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 4,234 hours, 3,423 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 14575001409
- Part serial: NC1264
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE NR 1 ENGINE INTAKE COWLING MOUNTING FLANGE WAS FOUND TO BE GOUGED.  MAINTENANCE REMOVED THE DAMAGED AREA AND INSTALLED A CHAFE STRIP IAW EC 5410-01067.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
